U.S. doctors online nowAsk doctors free
Richland, WA
A 31-year-old female asked:

Last depo-provera shot was in may. been on birth control pills since august. been bleeding for 8 days. normal?

1 doctor answer1 doctor weighed in
Dr. Miriam Sivkin
Obstetrics and Gynecology 36 years experience
Possibly: Irregular bleeding is possible when you first start birth control pills. Are you using an alternate form of contraception as well?

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Jun 15, 2018

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.